MathSciNet Relay Station
MathSciNet bibliographic data
MR1793162 (2001k:11018) 11B05
Łuczak, Tomasz; Schoen, Tomasz On the maximal density of sum-free sets. Acta Arith. 95 (2000), no. 3, 225–229.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement